MathSciNet Relay Station
MathSciNet bibliographic data
MR1149295 65M60 (35K05 65M15)
Zhang, Nai Ying On fully discrete Galerkin approximations for partial integro-differential equations of parabolic type. Math. Comp. 60 (1993), no. 201, 133–166.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement